Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 418
CASE REPORT
Year : 2014  |  Volume : 15  |  Issue : 2  |  Page : 92-93

A fatal case of Nicolau syndrome


Department of Dermatology, Venereology and Leprosy, Mahatma Gandhi Institute of Medical Sciences, Sewagram, Maharashtra, India

Correspondence Address:
Bhushan Madke
Department of Dermatology, Venereology and Leprosy, Mahatma Gandhi Institute of Medical Sciences, Sewagram - 442 102, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2319-7250.139510

Rights and Permissions

Nicolau syndrome (embolia cutis medicamentosa) is a rare cutaneous adverse reaction occurring at the site of intramuscular, intra-articular or, rarely, subcutaneous injection of particular drugs. We hereby report a fatal case of Nicolau syndrome in a 13-year-old young male patient.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2765    
    Printed34    
    Emailed1    
    PDF Downloaded299    
    Comments [Add]    

Recommend this journal